# SDR TSAA0033097

- Difficulty date: March 17, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RIGHT OVERWING EXIT IDENTIFIER AND BATTERY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
